MAUDE Adverse Event Report: Ethicon Inc. LAPRA-TY; Clip, Implantable

Ethicon Inc. LAPRA-TY; Clip, Implantable
Catalog Number XC200
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: - please confirm if there is an issue with the applier? no issues.- what suture type and size was used? 3-0 stratafix or vloc.- when the event occurred, was the suture placed near the hinge of the clip? yes.- were you able to lock the clip closed on the suture? if yes, after it closed, was the clip holding securely fixed on the suture? eventually yes and yes.- was the applier checked for damaged (jaws straight and aligned)? no damage to clip applier.- if the clip did not close/hold on the suture, was the clip used in an application where the suture was under tension? the clip was not holding when loading until the tech got it to lock eventually.Yes to tension.Device history review: a manufacturing record evaluation was performed for the finished device 104p1h/xc20022 and no non conformances / manufacturing irregularities related to the malfunction were identified.Mfg.Date: 11/12/2024 expiry date: 10/31/2027.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2026 and suture clips was used.The clips did not close properly during procedure.Used 4 packs from same lot.No adverse patient consequences were reported.Additional information was requested.

Brand Name
LAPRA-TY
Common Device Name
Clip, Implantable
Manufacturer (Section D)
Ethicon Inc.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
Ethicon Inc.-San Angelo
3348 pulliam st
san angelo TX 76905
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
+1(303)552-6892
MDR Report Key50921721
Report Number2210968-2026-09785
Device Sequence Number14784963
Product Code FZP
UDI-Device Identifier10705031206885
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K931492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberXC200
Device Lot Number104P1H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown